# SDR USAA040764

- Difficulty date: October 20, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT, RON, SKIN-1 INCH CRACK, BS 727E AT STRINGER 22R.  INSTALLED DOUBLER IAW SRM 53-00-01 FIG 229.
